# SDR ASOA2015012612087

- Difficulty date: January 8, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 36,253 hours, 32,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SUPPORT HAS MINOR CORROSION BETWEEN BS 409+128 - 559.  REPAIRED IAW EC/TC REO 601R-53-41-666-01 AND REO 601R-53-41-666, REV C.
